Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on Laplace-Stieltjes-integrals


Author: J. Mayer-Kalkschmidt
Journal: Proc. Amer. Math. Soc. 10 (1959), 286-293
MSC: Primary 44.00
MathSciNet review: 0104986
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0104986-0
Article copyright: © Copyright 1959 American Mathematical Society